MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TRUE METRIX 100CTMG/DL
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to customer contacting paramedics due to meter error message.Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-030: user applied blood to strip before inserting strip into meter.Note: manufacturer contacted customer in a follow-up call on 20-apr-2026 to ensure the customer¿s initial concern was resolved- the customer stated he received the replacement but has not used it as if yet.
 
Event or Problem Description
Consumer reported complaint for error message (e-3).Pharmacist is calling on behalf of the customer.The customer feels well and did not report any symptoms.Customer stated they were getting e-3 and couldn't get a reading, so they ended up calling 911 on the day of the call.When paramedics were there, they opened another bottle of test strips with the same lot number, but they were still getting the e-3 with the new vial.Paramedics were able to test with their own equipment and get a reading (undisclosed reading).During the call, a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 11/30/2026; product storage and open vial date were not provided.The meter memory was not reviewed for previous test result history.

Brand Name
TRUE METRIX GO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24947709
Report Number1000113657-2026-00172
Device Sequence Number18605221
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)261130(10)ZD6089S
Combination Product (Y/N)N
PMA/510(K) Number
K143548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TRUE METRIX 100CTMG/DL
Device Lot NumberZD6089S
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/25/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown